# SDR IPXA11B70796

- Difficulty date: December 28, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EMERGENCY LIGHT INOPERATIVE ON CEILING OF UPPER DECK.  R & R BULB IAW AMM 33-51-07-2. OPS CHECK GOOD IAW AMM 33-51-07-2.
